Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Trying to lose weight, taking slimquick, have severe bloating, weight gain, irregular periods, red spots on stomach. Cause?

Hi, I m a 19 year old female, trying to lose weight been struggling with this for most of my life. I gained a lot of weight over the past few months and found out I have hypothyroidism over summer. When I came back to school in the fall I started eating healthier and got back to the gym. Just this month I started using slimqiuck as a supplement . This is my third week on the pill and I noticed I ve been more bloated, actually gained weight and have had my period twice since using it for 2 weeks. I have these red spots all over my stomach and back so now I m a little concerned. I don t know if you can tell me what this is, or why it is happening, but any advice would help. Thank you!
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello,
Welcome to Healthcaremagic.

Kindly stop using slimquick supplement. They are not working for you.

Take your thyroid medicines as prescribed by your doctor.Keep your TSH levels in control.

Evaluate your diet. Check the fat content of the foods that you typically eat. You can use the calorie and fat chart listed in Resources. Eating high-fiber foods, which aid in elimination, can also help reduce weight. Choose a diet that is rich in whole grains.

Practice aerobic exercise. At least 30 minutes of aerobic exercise on a daily basis. The best type of aerobic activity is the kind that you enjoy doing.

Practice total body strength training. Strength training exercises raise your metabolic rate, so you are actually burning more calories in your resting state. Additionally, performing exercises for the upper back will improve your posture & give you a slim look.

Stay hydrated. Drink 8-10 glasses of water.

Sleep peacefully for 8 hours. Avoid stress & exertion.

Be consistent in your efforts.

Take care.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor